# SDR ALGA2012012300021

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52157
- Aircraft time: 16,012 hours, 48,501 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 206076062101
- Part serial: RH4471A
- Condition: Defective
- Location: Hyd System
- Part time: 14,326 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CYCLIC MADE AN AFT AND RT MOVEMENT WHEN THE HYD SYS SWITCH WAS MOVED FROM THE 'OFF' POSITION TO THE 'ON' POSITION, FOLLOWING THE DEMONSTRATION OF AN IN-FLIGHT HYD FAILURE AND HYDRAULICS OFF LANDING.  WHILE STILL LANDED, THE INSTRUCTOR MOVED THE HYDRAULICS SYS SWITCH FROM 'ON' TO 'OFF' AND BACK TO 'ON'.  THE CYCLIC MADE A SECOND AFT AND RT MOVEMENT.  THE ACFT WAS SHUTDOWN AND MX WAS NOTIFIED.  THIS MALFUNCTION OCCURRED DURING A TRAINING FLIGHT FOLLOWING 3 PREVIOUS LANDINGS WITH THE HYDRAULICS IN THE 'ON' POSITION.
